MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Codes Grounding Malfunction (1271); Energy Output Problem (1431)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the device failed the earth ground resistance test and defib output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical (b)(4); the malfunction for defib output incorrect was verified.The device's pace/defib engine assembly was replaced to remedy the problem.The reported malfunction for earth ground resistance test failed was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.Analysis for reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation; the device's pace/defib engine assembly was removed and returned.The malfunction was duplicated and attributed to a faulty capacitor on the pace/defib engine assembly.Analysis for reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7264229
Report Number1220908-2018-00362
Device Sequence Number1475774
Product Code MKJ
UDI-Device Identifier00847946002459
UDI-Public00847946002459
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K060559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
01/24/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date03/16/2018
05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1